MAUDE Adverse Event Report: FH INDUSTRIE ARROW; GLENOSPHERE COCR D42

FH INDUSTRIE ARROW; GLENOSPHERE COCR D42
Model Number 265152 - CoCr GLENOSPHERE, Ø42
Medical Device Problem Codes Incomplete or Missing Packaging (2312); Device Packaging Compromised (2916); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
Des résidus blancs ont été observés sur plusieurs implants.Le chirurgien a dû en nettoyer un avant de l'implanter.White residues were present on several implants.The surgeon had to wash one in order to implant it.

Brand Name
ARROW
Common Device Name
GLENOSPHERE COCR D42
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
MDR Report Key7322852
Report Number3003898228-2017-00015
Device Sequence Number152056
Product Code KWS
UDI-Device Identifier03661489651526
UDI-Public(01)03661489651526(17)180329(10)D00039-AND-(01)003661489651526(17)180929(10)D01966
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112193
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2018
Device Model Number265152 - CoCr GLENOSPHERE, Ø42
Device Catalogue Number265152
Device Lot NumberD00039 AND D01966
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1